Follow
YAVAR KIAN
YAVAR KIAN
Université de Rouen Normandie
Verified email at univ-rouen.fr - Homepage
Title
Cited by
Cited by
Year
On existence and uniqueness of solutions for semilinear fractional wave equations
Y Kian, M Yamamoto
Fractional Calculus and Applied Analysis 20 (1), 117-138, 2017
1032017
Global uniqueness in an inverse problem for time fractional diffusion equations
Y Kian, L Oksanen, E Soccorsi, M Yamamoto
Journal of Differential Equations 264 (2), 1146-1170, 2018
992018
On time-fractional diffusion equations with space-dependent variable order
Y Kian, E Soccorsi, M Yamamoto
Annales Henri Poincaré 19, 3855-3881, 2018
632018
Determination of time dependent factors of coefficients in fractional diffusion equations
K Fujishiro, Y Kian
arXiv preprint arXiv:1501.01945, 2015
592015
Logarithmic stability in determining the time-dependent zero order coefficient in a parabolic equation from a partial Dirichlet-to-Neumann map. Application to the determination …
M Choulli, Y Kian
Journal de Mathématiques Pures et Appliquées 114, 235-261, 2018
442018
Stable determination of time-dependent scalar potential from boundary measurements in a periodic quantum waveguide
M Choulli, Y Kian, E Soccorsi
SIAM Journal on Mathematical Analysis 47 (6), 4536-4558, 2015
422015
The Calderón inverse problem for isotropic quasilinear conductivities
CI Cârstea, A Feizmohammadi, Y Kian, K Krupchyk, G Uhlmann
Advances in Mathematics 391, 107956, 2021
382021
Recovery of time-dependent coefficients from boundary data for hyperbolic equations
A Feizmohammadi, J Ilmavirta, Y Kian, L Oksanen
Journal of Spectral theory 11 (3), 1107-1143, 2021
382021
The uniqueness of inverse problems for a fractional equation with a single measurement
Y Kian, Z Li, Y Liu, M Yamamoto
Mathematische annalen 380 (3), 1465-1495, 2021
382021
Initial-boundary value problem for distributed order time-fractional diffusion equations
Z Li, Y Kian, E Soccorsi
Asymptotic Analysis 115 (1-2), 95-126, 2019
382019
Reconstruction and stable recovery of source terms and coefficients appearing in diffusion equations
Y Kian, M Yamamoto
Inverse Problems 35 (11), 115006, 2019
372019
Unique determination of a time-dependent potential for wave equations from partial data
Y Kian
Annales de l'Institut Henri Poincaré C, Analyse non linéaire 34 (4), 973-990, 2017
352017
Recovery of time-dependent damping coefficients and potentials appearing in wave equations from partial data
Y Kian
SIAM Journal on Mathematical Analysis 48 (6), 4021-4046, 2016
352016
Partial data inverse problems for quasilinear conductivity equations
Y Kian, K Krupchyk, G Uhlmann
Mathematische Annalen 385 (3), 1611-1638, 2023
342023
Uniqueness and stability results for an inverse spectral problem in a periodic waveguide
O Kavian, Y Kian, E Soccorsi
Journal de Mathématiques Pures et Appliquées 104 (6), 1160-1189, 2015
332015
Stability of the determination of a coefficient for the wave equation in an infinite wave guide
Y Kian
arXiv preprint arXiv:1305.4888, 2013
322013
Recovery of time-dependent coefficient on Riemannian manifold for hyperbolic equations
Y Kian, L Oksanen
International Mathematics Research Notices 2019 (16), 5087-5126, 2019
312019
Stability in the determination of a time-dependent coefficient for wave equations from partial data
Y Kian
Journal of Mathematical Analysis and Applications 436 (1), 408-428, 2016
312016
Hölder stable determination of a quantum scalar potential in unbounded cylindrical domains
Y Kian, QS Phan, E Soccorsi
Journal of Mathematical Analysis and applications 426 (1), 194-210, 2015
292015
A Carleman estimate for infinite cylindrical quantum domains and the application to inverse problems
Y Kian, QS Phan, E Soccorsi
Inverse Problems 30 (5), 055016, 2014
292014
The system can't perform the operation now. Try again later.
Articles 1–20